Article citationsMore>>

B. N. Pandey and H. J. Malik, “Some Improved Estimators for a Measure of Dispersion of an Inverse Gaussian Distribution,” Communications in Statistics: Theory and Methods, Vol. 17, 1988, pp. 3935-3949. doi:10.1080/03610928808829847

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.